# SDR UPS07450499

- Difficulty date: August 9, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Part number: 65B1148314
- Condition: Corroded
- Location: Rt Blg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BLG I/B WHEEL WELL DOOR FWD AREA FOUND BULGE AS MARKED.  RIGHT BLG I/B WHEEL WELL DOOR FWD SUPPORT RIB REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
